# SDR HAG060001

- Difficulty date: January 20, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N11UF
- Make and model: Lear 35A
- Aircraft serial: 237
- Aircraft time: 8,791 hours, 8,138 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95439914
- Part serial: MAR782869
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB MAIN WHEEL, BRAKE HALF, STRUCTURAL FAILURE DURING GROUND HANDLING, (TOWING).  RESULTED IN DAMAGE TO LOWER LANDING GEAR TORQUE KNEE.
